# SDR CALA2025090908665

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 69,824 hours, 23,010 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO L2 DOOR SLIDE REPLACEMENT THE FOLLOWING TECHS WORKING THE SLIDE REPLACEMENT ARE REQUIRED TO WATCH THE MTISE VIDEO FOUND IN QUICK TIP, ESCAPE SLIDES. B757 PASSENGER DOOR SLIDE REMOVE AND INSTALL. U118164, U181306, AND U416899. LIST THE EMPLOYEE FILE NUMBER IN THE CORRECTIVE ACTION AS WATCHED THE VIDEO AS WELL AS ADDITION EMPLOYEES ON THE SIGN-OFF ACCOMPLISHED WATCHED VIDEO ON 757 2L MAIN ENTRY DOOR SLIDE REPLACEMENT.
